# SDR 99ZZZX2654

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9414L
- Make and model: Gulstm AA1A
- Aircraft serial: AA1A0219
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066010620000
- Condition: Malfunctioned
- Location: Cockpit
- Component: King
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SPECIFICATION FOR PULSE WIDTH IS 450 NS PLUS/MINUS 70 NS.  THE NEW UNIT HAD A PULSE WIDTH OF 545 NS.
